# SDR DL72S960206

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N542DA
- Make and model: Boeing 727232
- Aircraft serial: 22391
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L1 Door Area
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING A-2 LETTER CHECK, .75 INCH CRACK IN FUSELAGE  SKIN AT L-1 DOOR LWR HINGE CUTOUT.  REPAIRED PER ERA 303079-14 AND M/M 53-30-0.
